MAUDE Adverse Event Report: STRYKER SPINE-US LITE Y-WIRE (PACK OF 4) ES2 COMPATIBLE; PASSER, WIRE, ORTHOPEDIC

STRYKER SPINE-US LITE Y-WIRE (PACK OF 4) ES2 COMPATIBLE; PASSER, WIRE, ORTHOPEDIC
Catalog Number FC-128-22-B-4
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that a lite es2 compatible y-wire fractured in bone intra-operatively and that the fractured component remains in the patient.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.

Brand Name
LITE Y-WIRE (PACK OF 4) ES2 COMPATIBLE
Common Device Name
PASSER, WIRE, ORTHOPEDIC
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key24823629
Report Number0009617544-2026-00063
Device Sequence Number6146066
Product Code HXI
UDI-Device Identifier37613327343480
UDI-Public37613327343480
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFC-128-22-B-4
Device Lot Number82252095
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown